# SDR SWAA2014070729658

- Difficulty date: June 4, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 70,228 hours, 66,036 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED AT BS 727, STRINGER 18A LT AT FWD LOWER FASTENER HOLE OF INSPECTION AREA.  REPAIRED STRINGER IAW EA.
